# SDR 1398121804

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- Aircraft time: 4,440 hours, 2,204 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1159SCB310213
- Part serial: 99322H4177
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD OUTER PANE SHATTERED ON DESCENT.
